# SDR DALA1147429016

- Difficulty date: August 1, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 45,321 hours, 36,033 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE CRACKS ON C1 DOOR PAN FWD EDGE BELOW DOOR STOP NR 4.  REPAIR DOUBLER WAS INSTALLED IAW MD80 SRM 52-05D FIG 5 SHEET 1&3.
